American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 103 found      Go to page: 1 2 3 4

[1] Hideki Miyachi. Extremal length boundary of the Teichm\"uller space contains non-Busemann points. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Marco Boggi. On the procongruence completion of the Teichm\"uller modular group. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Masanori Amano. On behavior of pairs of Teichm\"uller geodesic rays. Conform. Geom. Dyn. 18 (2014) 8-30.
Abstract, references, and article information
View Article: PDF

[4] Yoshihiko Shinomiya. Veech holomorphic families of Riemann surfaces, holomorphic sections, and Diophantine problems. Trans. Amer. Math. Soc. 366 (2014) 3161-3190.
Abstract, references, and article information
View Article: PDF

[5] Kimiyo N. Yamamoto and Masahiko Taniguchi. Cross ratio coordinates for the deformation spaces of a marked M\"obius group. Conform. Geom. Dyn. 17 (2013) 145-154.
Abstract, references, and article information
View Article: PDF

[6] Sumio Yamada. Convex bodies in Euclidean and Weil-Petersson geometries. Proc. Amer. Math. Soc. 142 (2014) 603-616.
Abstract, references, and article information
View Article: PDF

[7] Lauren K. Williams. Cluster algebras: an introduction. Bull. Amer. Math. Soc. 51 (2014) 1-26.
Abstract, references, and article information
View Article: PDF

[8] Ege Fujikawa and Katsuhiko Matsuzaki. The Nielsen realization problem for asymptotic Teichm\"uller modular groups. Trans. Amer. Math. Soc. 365 (2013) 3309-3327.
Abstract, references, and article information
View Article: PDF

[9] Hiroshige Shiga. On injectivity radius in configuration space and in moduli space. Contemporary Mathematics 590 (2013) 183-189.
Book volume table of contents
View Article: PDF

[10] Ege Fujikawa. Periodicity of asymptotic Teichm\"uller modular transformation. Contemporary Mathematics 590 (2013) 39-50.
Book volume table of contents
View Article: PDF

[11] Frederick P. Gardiner and Nikola Lakic. Tracking a moving point in the plane. Trans. Amer. Math. Soc. 365 (2013) 1957-1975.
Abstract, references, and article information
View Article: PDF

[12] Yuki Iguchi. Lines of minima with no end in Thurston's boundary of Teichm\"{u}ller space. Conform. Geom. Dyn. 16 (2012) 22-43.
Abstract, references, and article information
View Article: PDF

[13] Ege Fujikawa. Discontinuity of asymptotic Teichm\"{u}ller modular group. Contemporary Mathematics 575 (2012) 77-88.
Book volume table of contents
View Article: PDF

[14] Yuliang Shen. On fiber spaces over Teichm\"{u}ller spaces. Contemporary Mathematics 575 (2012) 313-329.
Book volume table of contents
View Article: PDF

[15] Zhong Li and Yi Qi. Fundamental inequalities of Reich-Strebel and triangles in a Teichm\"{u}ller space. Contemporary Mathematics 575 (2012) 283-297.
Book volume table of contents
View Article: PDF

[16] Hiroshige Shiga. On the number of holomorphic families of Riemann surfaces. Contemporary Mathematics 575 (2012) 331-342.
Book volume table of contents
View Article: PDF

[17] Clifford J. Earle and Albert Marden. Holomorphic plumbing coordinates. Contemporary Mathematics 575 (2012) 41-52.
Book volume table of contents
View Article: PDF

[18] William Abikoff. Some remarks on singly degenerate Kleinian groups. Contemporary Mathematics 575 (2012) 1-12.
Book volume table of contents
View Article: PDF

[19] Katsuhiko Matsuzaki. The Petersson series vanishes at infinity. Contemporary Mathematics 575 (2012) 299-311.
Book volume table of contents
View Article: PDF

[20] Jun Hu and Oleg Muzician. Conformally natural extensions of continuous circle maps: I. The case when the pushforward measure has no atom. Contemporary Mathematics 575 (2012) 171-198.
Book volume table of contents
View Article: PDF

[21] Frederick P. Gardiner and Zhe Wang. Extremal annuli on the sphere. Contemporary Mathematics 575 (2012) 89-107.
Book volume table of contents
View Article: PDF

[22] Yohei Komori. Cook-hats and crowns. Contemporary Mathematics 575 (2012) 253-262.
Book volume table of contents
View Article: PDF

[23] Clifford J. Earle and Albert Marden. On holomorphic families of Riemann surfaces. Contemporary Mathematics 573 (2012) 67-97.
Book volume table of contents
View Article: PDF

[24] Reza Chamanara and Dragomir Šarić. Elementary moves and the modular group of the compact solenoid. Contemporary Mathematics 573 (2012) 11-33.
Book volume table of contents
View Article: PDF

[25] Sara Maloni. The asymptotic directions of pleating rays in the Maskit embedding.. Contemporary Mathematics 573 (2012) 159-181.
Book volume table of contents
View Article: PDF

[26] Christopher T. Sass, Kenneth Stephenson and G. Brock Williams. Circle packings on conformal and affine tori. Contemporary Mathematics 572 (2012) 211-220.
Book volume table of contents
View Article: PDF

[27] Gabriel Bartolini, Antonio F. Costa and Milagros Izquierdo. On isolated strata of pentagonal Riemann surfaces in the branch locus of moduli spaces. Contemporary Mathematics 572 (2012) 19-24.
Book volume table of contents
View Article: PDF

[28] William A. Veech. Invariant distributions for interval exchange transformations. Contemporary Mathematics 567 (2012) 191-219.
Book volume table of contents
View Article: PDF

[29] Klaus Dankwart. Typical geodesics on flat surfaces. Conform. Geom. Dyn. 15 (2011) 188-209.
Abstract, references, and article information
View Article: PDF

[30] Daniele Alessandrini, Lixin Liu, Athanase Papadopoulos and Weixu Su. On various Teichmüller spaces of a surface of infinite topological type. Proc. Amer. Math. Soc. 140 (2012) 561-574. MR 2846324.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 103 found      Go to page: 1 2 3 4